Show simple item record

Article

dc.creatorGuillén González, Francisco Manueles
dc.creatorGutiérrez Santacreu, Juan Vicentees
dc.date.accessioned2019-10-22T09:06:36Z
dc.date.available2019-10-22T09:06:36Z
dc.date.issued2008
dc.identifier.citationGuillén González, F.M. y Gutiérrez Santacreu, J.V. (2008). Unconditional stability and convergence of fully discrete schemes for 2D viscous fluids models with mass diffusion. Mathematics of Computation, 77 (263), 1495-1524.
dc.identifier.issn0025-5718es
dc.identifier.urihttps://hdl.handle.net/11441/89777
dc.description.abstractIn this work we develop fully discrete (in time and space) numerical schemes for two-dimensional incompressible fluids with mass diffusion, also so-called Kazhikhov-Smagulov models. We propose at most H^1-conformed finite elements (only globally continuous functions) to approximate all unknowns (velocity, pressure and density), although the limit density (solution of continuous problem) will have H^2 regularity. A backward Euler in time scheme is considered decoupling the computation of the density from the velocity and pressure. Unconditional stability of the schemes and convergence towards the (unique) global in time weak solution of the models is proved. Since a discrete maximum principle cannot be ensured, we must use a different interpolation inequality to obtain the strong estimates for the discrete density, from the used one in the continuous case. This inequality is a discrete version of the Gagliardo-Nirenberg interpolation inequality in 2D domains. Moreover, the discrete density is truncated in some adequate terms of the velocity-pressure problem.es
dc.description.sponsorshipMinisterio de Ciencia y Tecnología BFM2003–06446-C02-01es
dc.description.sponsorshipMinisterio de Educación y Ciencia PHB2005-0042-PCes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Mathematical Societyes
dc.relation.ispartofMathematics of Computation, 77 (263), 1495-1524.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleUnconditional stability and convergence of fully discrete schemes for 2D viscous fluids models with mass diffusiones
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/embargoedAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.relation.projectIDBFM2003–06446-C02-01es
dc.relation.projectIDPHB2005-0042-PCes
dc.date.embargoEndDate2036-07
dc.relation.publisherversionhttps://www.ams.org/journals/mcom/2008-77-263/S0025-5718-08-02099-1/es
dc.identifier.doi10.1090/S0025-5718-08-02099-1es
idus.format.extent30es
dc.journaltitleMathematics of Computationes
dc.publication.volumen77es
dc.publication.issue263es
dc.publication.initialPage1495es
dc.publication.endPage1524es
dc.identifier.sisius6693330es

FilesSizeFormatViewDescription
Unconditional stability and ...316.0KbIcon   [PDF] This document is not available in full text   until  2036-07 . For more information contact idus@us.es.

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional